# SDR SWAA2025030592043

- Difficulty date: February 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA 2025-94286<[01] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(10);[02] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(10)
